# SDR COM60487

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Part number: 2421143
- Condition: Failed
- Location: Right
- Part time: 422 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT TRANSFER SHUT-OFF VALVE FAILED.  REPLACED THE SHUT-OFF VALVE.
